Bojko Bakalov

Works (25)

2020 journal article

Computation of cohomology of Lie conformal and Poisson vertex algebras

SELECTA MATHEMATICA-NEW SERIES, 26(4).

By: B. Bakalov, A. De Sole & V. Kac

Source: Web Of Science
Added: July 27, 2020

2020 journal article

Darboux transformations and Fay identities for the extended bigraded Toda hierarchy*

JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 53(6).

By: B. Bakalov & A. Yadavalli

Source: Web Of Science
Added: April 6, 2020

2019 journal article

An operadic approach to vertex algebra and Poisson vertex algebra cohomology

JAPANESE JOURNAL OF MATHEMATICS, 14(2), 249–342.

By: B. Bakalov, A. De Sole, R. Heluani & V. Kac

Source: Web Of Science
Added: October 7, 2019

2019 journal article

TWISTED LOGARITHMIC MODULES OF LATTICE VERTEX ALGEBRAS

TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 371(11), 7995–8027.

By: B. Bakalov & M. Sullivan

Source: Web Of Science
Added: June 17, 2019

2018 other

Inhomogeneous supersymmetric bilinear forms

By: B. Bakalov & M. Sullivan

Source: Crossref
Added: July 20, 2019

2016 journal article

Twisted logarithmic modules of free field algebras

Journal of Mathematical Physics, 57(6).

By: B. Bakalov & M. Sullivan

Source: NC State University Libraries
Added: August 6, 2018

2016 journal article

Twisted logarithmic modules of vertex algebras

Communications in Mathematical Physics, 345(1), 355–383.

By: B. Bakalov

Source: NC State University Libraries
Added: August 6, 2018

2015 journal article

Additional symmetries of the extended bigraded Toda hierarchy

Journal of Physics. A, Mathematical and Theoretical, 49(5).

By: B. Bakalov & W. Wheeless

Source: NC State University Libraries
Added: August 6, 2018

2015 journal article

Bosonizations of (sl)over-cap(2) and integrable hierarchies

Symmetry, Integrability and Geometry, Methods and Applications, 11.

By: B. Bakalov & D. Fleisher

Source: NC State University Libraries
Added: August 6, 2018

2015 journal article

Orbifolds of lattice vertex algebras under an isometry of order two

Journal of Algebra, 441, 57–83.

By: B. Bakalov & J. Elsinger

Source: NC State University Libraries
Added: August 6, 2018

2013 journal article

Irreducible modules over finite simple Lie pseudoalgebras II. Primitive pseudoalgebras of type K

Advances in Mathematics, 232(1), 188–237.

By: B. Bakalov, A. D’Andrea & V. Kac

Source: Crossref
Added: July 20, 2019

2013 journal article

W-constraints for the total descendant potential of a simple singularity

Compositio Mathematica, 149(5), 840–888.

By: B. Bakalov & T. Milanov

Source: NC State University Libraries
Added: August 6, 2018

2009 journal article

Non-linear Lie conformal algebras with three generators

Selecta Mathematica (Basel, Switzerland), 14(2), 163–198.

By: B. Bakalov & A. Sole

Source: NC State University Libraries
Added: August 6, 2018

2008 journal article

Constructing models of vertex algebras in higher dimensions

Bulgarian Journal of Physics, 35(s1), 36–42.

By: B. Bakalov & N. Nikolov

Source: NC State University Libraries
Added: July 10, 2019

2008 journal article

Infinite-dimensional Lie algebras in 4D conformal quantum field theory

Journal of Physics. A, Mathematical and Theoretical, 41(19).

By: B. Bakalov, N. Nikolov, K. Rehren & I. Todorov

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

Unitary positive-energy representations of scalar bilocal quantum fields

Communications in Mathematical Physics, 271(1), 223–246.

By: B. Bakalov, N. Nikolov, K. Rehren & I. Todorov

Source: NC State University Libraries
Added: August 6, 2018

2006 journal article

Irreducible modules over finite simple Lie pseudoalgebras I. Primitive pseudoalgebras of type W and S

Advances in Mathematics, 204(1), 278–346.

By: B. Bakalov, A. D'Andrea & V. Kac

Source: NC State University Libraries
Added: August 6, 2018

2006 journal article

Jacobi identity for vertex algebras in higher dimensions

Journal of Mathematical Physics, 47(5).

By: B. Bakalov & N. Nikolov

Source: NC State University Libraries
Added: August 6, 2018

2003 journal article

International Mathematics Research Notices, 2003(3), 123.

By: B. Bakalov & V. Kac

Source: Crossref
Added: July 28, 2019

2001 journal article

Theory of Finite Pseudoalgebras

Advances in Mathematics, 162(1), 1–140.

By: B. Bakalov, A. D'Andrea & V. Kac

Source: Crossref
Added: July 20, 2019

2000 journal article

On the Lego-Teichmüller game

Transformation Groups, 5(3), 207–244.

By: B. Bakalov & A. Kirillov

Source: Crossref
Added: July 20, 2019

1999 journal article

Cohomology of Conformal Algebras

Communications in Mathematical Physics, 200(3), 561–598.

By: B. Bakalov, V. Kac & A. Voronov

Source: Crossref
Added: July 20, 2019

1998 chapter

Automorphisms of the Weyl algebra and bispectral operators

In The Bispectral Problem (pp. 3–10).

By: B. Bakalov, E. Horozov & M. Yakimov

Source: Crossref
Added: July 20, 2019

1997 journal article

Bispectral Algebras of Commuting Ordinary Differential Operators

Communications in Mathematical Physics, 190(2), 331–373.

By: B. Bakalov, E. Horozov & M. Yakimov

Source: Crossref
Added: July 28, 2019

1996 journal article

General methods for constructing bispectral operators

Physics Letters A, 222(1-2), 59–66.

By: B. Bakalov, E. Horozov & M. Yakimov

Source: Crossref
Added: July 28, 2019